# SDR GTIA2021042635701

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 12,457 hours, 5,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN FLASHLIGHT IS INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R CAPTAIN FLSH LIGHT IAW FOM 9.2.2 THIS CLEARS MDDR 3442 MOC NOTIFIED
